# SDR P5CA9600765

- Difficulty date: October 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl Skin
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE O/B CORE COWL BREATHER EXHAUST OUTER SKIN CRACKED ALONG WELD JOINT AREA.  SKIN REWELDED AT JOINT IAW SRM 51-10-40.
